Would you have Fainting when you have Endometriosis?
Summary: Fainting is found among people with Endometriosis, especially people who are female, 30-39 old, also have Nausea, and take medication Lupron depot.
We study 44 people who have Fainting and Endometriosis from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have Endometriosis and Fainting >>>
Endometriosis (appearance of endometrial tissue outside the uterus and causing pelvic pain) can be treated by Lupron Depot, Depo-provera, Lupron, Mirena, Zoladex, Hydrocodone Bitartrate And Acetaminophen. (latest reports from Endometriosis 4,926 patients)
Fainting (loss of consciousness and postural tone) has been reported by people with high blood pressure, depression, osteoporosis, pain, multiple sclerosis.(latest reports from Fainting 49,633 patients)
On Dec, 15, 2014: 44 people who have endometriosis and Fainting are studied.
Gender of people who have endometriosis and experienced Fainting * :
Age of people who have endometriosis and experienced Fainting * :
Severity of the symptom * :
|least||moderate||severe||most severe |
Top co-existing conditions for these people * :
- Nausea (3 people, 6.82%)
- Back pain (2 people, 4.55%)
- Pain in extremity (2 people, 4.55%)
- Contraception (2 people, 4.55%)
- Asthma (2 people, 4.55%)
- Pelvic pain (1 people, 2.27%)
- Premenstrual syndrome (1 people, 2.27%)
- Hypertension (1 people, 2.27%)
- Pain management (1 people, 2.27%)
- Pulmonary embolism (1 people, 2.27%)
Most common drugs used by these people * :
- Lupron depot (16 people, 36.36%)
- Mirena (13 people, 29.55%)
- Zoladex (6 people, 13.64%)
- Adderall 5 (5 people, 11.36%)
- Oxycodone (4 people, 9.09%)
- Depo-provera (4 people, 9.09%)
- Effexor (4 people, 9.09%)
- Advil (3 people, 6.82%)
- Lupron depot-3 (3 people, 6.82%)
- Lupron (3 people, 6.82%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Endometriosis and Fainting?
You are not alone! Join a mobile support group:
- support group for people who have Fainting and Endometriosis
- support group for people who have Endometriosis
- support group for people who have Fainting
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
- Does calritin or loratidine cause fainting?
31 year old healthy male, never takes any medications and rarely gets sick had a bad allergy season and took Claritin (24 hr) once daily for two months.
Randomly had a syncope/fainting episode and a week later still feeling lightheaded/fainting feeling. Also has random bumpy rash on right elbow. All tests, blood work, ct scans, xrays show perfectly normal, healthy adult male.
1) How long does it take to get Claritin out of your system completely after prolonged use?
2) Could fainting be a side effect of Clartiin/loratidine?
- I'm 29 weeks pregnant and take 2,400 mg of neurontin a day for anxiety and depression. will my baby be born with withdrawal symptoms?
Will my baby be born with withdrawal symptoms? Will tapering off the medicine before she's born hurt my baby? Would it be safer for her if I keep taking the Neurontin, or if I wean myself off (with doctor's help, of course)?
- Will joint pain, night sweats and hot flashes go way? (1 answer)
I have joint pain in finger joints, wrists, elbows, severe in hips, ankles, feet, knees. I also have night sweats, hot flashes, stiffness and can't sleep long. I had three one month Lupron Depot shots followed by a three month dosage. The symptoms got really bad after the three month dosage. Will these symptoms subside and how long does it usually take?
- Can left side flank pain be caused by endometriosis?
I was treated for cyst fluid removal & my appendix removal with surgery two years ago. That's when stage 2 endometriosis was found & removed. I am experiencing horrible pain in my back left flank area & in my lower stomach. I was treated for a kidney infection 1 month ago, but symptoms increased which led to X-rays & blood tests & ultra sound which none showed any problems. I was told it was my endometriosis & I needed to see a obgyn. I did & nothing has been resolved yet. I have my second appointment with the Dr today to discuss everything. I have been bed ridden & patient for 1 month now. The dr isn't sure why I'm having flank pain. I stretch & move around as much as I can so my body doesn't stiffen up. I'm EXAUSTED & I just want my life back.
- Can someone develope myasthenia gravis from botox injections for migraines if they also have fibromyalgia? (2 answers)
i have multiple auto immune issues and have had chronic migraines for many years. the doctor decided that botox was my last chance to help these headaches. i started having symptoms of myasthenia gravis after the second round of botox. my head became so hard to hold up and straight. swallowing problems and drooping eyelids came next. extreamly weak and tired muscles and difficulty chewing. i have been told that if you already have a neuromuscular disorder like fibro you shouldnt take botox. does anyone know about this?
More questions for: Endometriosis, Fainting
You may be interested at these reviews (Write a review):
- Trying to figure out my diagnosis . no doctor can figure it out (3 responses)
I have been having these fainting spells since I was 12 .. It starts with lower abdominal pain followed by feeling light headed then I black out and my body shakes kind of like a seizure but last a few seconds then I come to ..then I feel nausea and also I have chills
- I fainted on oxaprozin
I've fainted before (trypanophobia, you know) but never out of the blue before. It was so unexpected I didn't even know what happened until I nearly hit the ground, but this was very different from any fainting I've done before. I felt numb afterwards and couldn't think straight. I felt okay after a couple of minutes but it took about an hour before I was completely in the clear. I just researched what the heck happened to me and found the explanation here, which seemed to match me to a T. So moral of the story? Don't take Oxaprozin if you suffer from depression (unless your doctor says otherwise) it might mess you up!
More reviews for: Endometriosis, Fainting
Comments from related drug studies (Check your drugs):
- my 16 year old daughter had=s endometriosis and is taking this drug to help with that. she suffers from anxiety and depression in the past and had been doing better until 5 days after starting the medicine. she is having fits of anger and lashing at her family and she is a cheer leader and that i ...
- I have had these symptoms when I have gone 3-4 days off of the phentermine. I have had other symptoms when I forgot to take my venlafaxine but those are surely from not taking them because after taking them I feel those symptoms dissappear shortly thereafter.
- i started with 150mg Bupropion twice daily, but without my doctors word i started taking 300mg Bupropion daily after the first week. Felt like the drug was really helping, 3 days in with 300mg Bupropion twice daily i was fine 4th day today anxiety is gone but i felt like i was going to faint at work ...
- I am vigorous and healthy. My fainting happens when my head moves backward rapidly such as when I lie down in bed too fast. I recover quickly with no additional effects. I am not sure this is caused by my medication.
- 31 year old healthy male, never takes any medications and rarely gets sick had a bad allergy season and took Claritin (24 hr) once daily for two months.
Randomly had a syncope/fainting episode and a week later still feeling lightheaded/fainting feeling. Also has random bumpy rash on right elbow. ...
More related studies for: Endometriosis, Fainting
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.